# SDR SWAA2024072305100

- Difficulty date: June 24, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT BS 294 RBL 54 WL 208 IS CRACKED<[01] PERFORMED REPAIR AT FLOOR BEAM BS 294 BETWEEN RBL 20 TO RBL 60 PER SRM 53-10-51-2R-16 REPAIR 16;[02] VERIFIED STEPS;2;3;16 COMPLETE.;[03] VERIFIED ALL STEPS AND MEASUREMENT FIEL COMPLETE; CARD COMPLETE.
